# SDR JR2R2011022200038

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N905FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,685 hours, 15,598 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: CN6242060205
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LWR TRANS COWL LIP FOR ACCESS DOOR IS CRACKED.  REMOVED AND REPLACED ACESS DOOR LIP IAW CRJ SRM 51-42-10 (2 ENGINE).
